# SDR UPS00831569

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 455
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 455 LONG 36 WAS CORRODED BEYOND LIMITS.  REPAIRED IAW SRM 53-2-2 FIG 10 AND 8110-3 APPROVED DH SK 703- 762.
